# SDR COM11852

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12038594001
- Condition: Defective
- Location: Landing Gear
- Part time: 7,086 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR CONTROL COULD NOT BE MOVED TO THE RETREAT POSITION.  REPLACED THE LANDING GEAR CONTROL BOX.
